# SDR RAIA201905230001

- Difficulty date: May 23, 2019
- Submitted: May 30, 2019
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 28,404 hours, 26,343 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Damaged
- Location: Windshield
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURN FROM FLIGHT DUE TO BANGING ON OUTSIDE OF AIRCRAFT. POSSIBLE CAPT WINDSHIELD SEAL TORN. INSPECTED AND FOUND BANGING TO BE COMING FROM CAPT'S HUMPSEAL. DEFERED HUMPSEAL. MORE INFORMATION PROVIDED WHEN AVAILIBLE. SUPPLIMENTAL INFORMATION FROM FIRST ENTRY. REPAIRED CAPT'S HUMP SEAL. DMI CLEARED.
